# SDR HYIA20140421109

- Difficulty date: April 18, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0105
- Aircraft time: 33,984 hours, 25,921 cycles
- Engine: Cont TSIO520*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FUEL ODOR IN THE COCKPIT.  PERFORMED A FUEL PRESSURE TEST & NO DEFECTS WERE NOTED, NO ACTION TAKEN.
